Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

What happened

What happened

The other day I took one of those sex booster pills you get from the convenient store, that is suppose to make you harder, and encourage blood flow, and make you stay longer. I wasn’t going to have sex, I was just seeing how it would work, and I had just finished a session, so I figured a little extra blood flow might be good. I know it had yohimbe in it, and I had taken a zyrtec earlier. For a while I felt nothing, then I started feeling all weird, and it was like stuff kept getting brighter and then dimming. I would look at a light and it was brighter, and kind of blurred. I felt kind of light headed to I guess. I masterbated, and I couldn’t really tell if I was bigger, thought mabey I was. I got kind of a tingling pleasurable sensation over my body while masterbating. The whole vision thing wore off, but what do you think made me feel this way, and is this normal when taking a pill like this. I had taken some before, just not this brand, and I swear I came twice. I was finishing myself off in this girls mouth, and I came. Then I felt like I had more, so I started jacking myself off again, and another load came out. It was like two orgasms. This was when I took another brand, and I didn’t have the whole dizziness feeling.

Do these pills include Yohimbe? Or Yohimbine?

You said you took Zyrtec earlier, that could be the problem.

I think they have yohimbe, what is the difference. I have taken products with yohimbe before and never really had this reaction.

Some of this kind of stuff has undocumented Viagra in it. The FDA has busted several “herbal” companies for having rx drugsin their products. Did you notice any color changes in your vision?

Could be placebo effect, too. Never underestimate it.

(Medical Professional in Real Life)

Yohimbine is an alkaloid that is in yohimbe. I’ve taken a product before that contained both. Why they had both the Yohimbine and yohimbe in the pills I don’t know. These pills made me horny as hell and rock hard. The drawback was I would have the worst headache for the next 1-3 days. That is probably an indication it was doing something to me not so safe. I’ve also taken a product that only had Yohimbe in it. The effect wasn’t nearly as strong and I still got a headache afterwards though not as bad.

The problem also is Yohimbe shouldn’t be taken with some foods and some medications (even some over the counter stuff). I don’t recall what they are, and became aware of this at a later time after taking the pills. You can do a google search and see what you can find. Make sure to read just medical pages on side effects, and not penis enhancement pages.

Sounds like possibly dangerous effects you’e getting. Maybe a center would be willing to analyze the ingrediants for you to see if there are even additives not listed.

Last edited by beenthere : 10-14-2004 at .
Similar Threads 
ThreadStarterForumRepliesLast Post
guys something crappy happened to me and I have no idea why!!turcottPenis Enlargement Basics703-19-2004 06:15 PM
Erection Problems: Has this happened to you??JYDInjuries and Treatments302-14-2004 03:20 AM

All times are GMT. The time now is 04:08 PM.